# SDR 2001F00258

- Difficulty date: July 29, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N571RY
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: VT0306D
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

NR 2 OIL PRESSURE GAUGE WENT TO FULL SCALE HIGH IN FLIGHT.  PULLED AND RESET OIL PRESSURE CIRCUIT BREAKER.  DUMPED FUEL AND RETURNED TO HONOLULU.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 OIL PRESSURE TRANSMITTER.  OPERATIONAL CHECK OF SYSTEM GOOD.  (M)
